# SDR ASMF200604010

- Difficulty date: April 20, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 59,430 hours, 28,740 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 5910084417
- Part serial: 49397
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK A FOOD SERVICE TRUCK HIT THE AIRPLANE FORWARD SERVICE DOOR. DAMAGE WAS CHECKED BEING OUT OF LIMITS. DOOR WAS REPLACED IAW MM 52-41-00, TESTED CORRECT.
